Multisided matching games with complementarities
Katerina Sherstyuk
International Journal of Game Theory, 1999, vol. 28, issue 4, 489-509
Abstract:
The paper considers multisided matching games with transfereable utility using the approach of cooperative game theory. Stable matchings are shown to exist when characteristic functions are supermodular, i.e., agents' abilities to contribute to the value of a coalition are complementary across types. We analyze the structure of the core of supermodular matching games and suggest an algorithm for constructing its extreme payoff vectors.
Keywords: Matching; games; ·; supermodular; functions (search for similar items in EconPapers)
Date: 1999-12-15
Note: Received February 1997/Final version September 1998
References: Add references at CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/9028004/90280489.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:28:y:1999:i:4:p:489-509
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().